Translator Disclaimer
2011 Orthospectra of geodesic laminations and dilogarithm identities on moduli space
Martin Bridgeman
Geom. Topol. 15(2): 707-733 (2011). DOI: 10.2140/gt.2011.15.707

Abstract

Given a measured lamination λ on a finite area hyperbolic surface we consider a natural measure Mλ on the real line obtained by taking the push-forward of the volume measure of the unit tangent bundle of the surface under an intersection function associated with the lamination. We show that the measure Mλ gives summation identities for the Rogers dilogarithm function on the moduli space of a surface.

Citation

Download Citation

Martin Bridgeman. "Orthospectra of geodesic laminations and dilogarithm identities on moduli space." Geom. Topol. 15 (2) 707 - 733, 2011. https://doi.org/10.2140/gt.2011.15.707

Information

Received: 27 December 2010; Accepted: 14 February 2011; Published: 2011
First available in Project Euclid: 20 December 2017

zbMATH: 1226.32007
MathSciNet: MR2800364
Digital Object Identifier: 10.2140/gt.2011.15.707

Subjects:
Primary: 32G15
Secondary: 11M36

Keywords: orthospectrum

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.15 • No. 2 • 2011
MSP
Back to Top